# SDR USAASA01001

- Difficulty date: January 26, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PVD-DCA - FLT 716 - SMOKE WAS DETECTED IN THE CABIN SHORTLY AFTER TAKEOFF.  THE FLIGHT RETURNED TO PVD AND LANDED WITHOUT INCIDENT.  (M)
